# SDR C2XA08RI027

- Difficulty date: February 28, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 19,933 hours, 14,895 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2142 - MKE - CREW REPORTED LANDING GEAR AIR/GRND FAIL MESSAGE ON EICAS.  AIR/GRND C/B WAS RESET AND MESSAGE WAS CLEARED ON EICAS.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
